# SDR HALA2017021300032

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,836 hours, 35,642 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Charger
- Part number: Q0904
- Part serial: 339940
- Condition: No Test
- Location: Rudder Ratio
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS CAUTION MESSAGE AT TOUCHDOWN.   PERFORMED RUDDER RATIO CHANGER SYSTEM TEST IAW AMM 27-21-00-715-001-001.  LVDT & TEST FAIL FAULT BALLS PRESENT ON RIGHT RRCM. IAW FIM 27-09-00 FAULT TREE 814, BLOCKS 1, 51, 51A.     REPLACED THE RRCM LVDT IAW AMM 27-21-00-825-045-001 UP TO STEP N.(9)(A).  OPS CHECKS OK. NO FAULTS NOTED.
